Subscribe Now Subscribe Today
Science Alert
FOLLOW US:     Facebook     Twitter
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2015 | Volume: 8 | Issue: 1 | Page No.: 1-18
DOI: 10.3923/ajms.2015.1.18
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Operators Preserving Inequalities Between Polynomials
Abdul Liman and Irfan Ahmed Faiq

In this study, by combining the operators B and Dα, we investigate the dependence of B[Dα(P(Rz)-βP(rz))] on the maximum modulus of P(z) on | z | = 1 for every real or complex numbers α and β with | α |≥1, | β |≤1 and R>r≥1. The present results include not only some known polynomial inequalities as special case, but also the results recently proved by Bidkham and Mezerji as a particular case.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Abdul Liman and Irfan Ahmed Faiq, 2015. Operators Preserving Inequalities Between Polynomials. Asian Journal of Mathematics & Statistics, 8: 1-18.

DOI: 10.3923/ajms.2015.1.18








Curve Bottom